# SDR 20010213CW014

- Difficulty date: January 9, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N600FL
- Make and model: Beech C90A
- Aircraft serial: LJ1540
- Engine: Pwa PT6A21
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 1099500003
- Condition: Cracked
- Location: Lt Engine
- Part time: 1,296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT ENGINE INBOARD EXHAUST STACK WAS FOUND TO BE CRACKED.  THE EXHAUST STACK HAS A 1.5 INCH DIAMETER TUBE WELDED TO IT FOR NACELLE INLET DE-ICE.  THIS TUBE WAS FOUND CRACKED AROUND THE CIRCUMFERENCE AT ITS WELD ATTACH POINT, AND EXTENDS ALONG THE STACK FLANGE WELD.  TOTAL LENGTH IS APPROX 1 INCH.   THIS TS THE EIGHTH EXHAUST STACK FOUND CRACKED ON THIS AIRCRAFT.  THE OPERATOR HAS REPORTED PREVIOUS CRACKS FOUND ON LEFT AND RIGHT ENGINE, INBOARD AND OUTBOARD SIDES.  MANUFACTURING PROCESS IS CURRENTLY BEING EVALUATED AND AN IMPROVED EXHAUST STACK IS BEING DEVELOPED.
